# SDR AU960540

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470R
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Wrong Part
- Location: Flight Compartme
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELTS USED AUTOMOTIVE HARDWARE WITH NON MIL-SPEC WEBBING -  UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
